| Model Number |
VLOCA206L |
| Medical Device Problem Codes |
Component or Accessory Incompatibility (2897); Detachment of Device or Device Component (2907); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during over sewing of staple line in a roux-en-y procedure, the device was difficult to load and unload.The needle fell out as well.Another device was used to complete the procedure.There was no patient injury.